# SDR WMAA202301120028

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N881WM
- Make and model: Bombdr DHC8400
- Aircraft serial: 4216
- Aircraft time: 23,426 hours, 25,640 cycles
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM PHL TO YTZ, FUSELAGE DOOR WARNING LIGHT ILLUMINATED UPON REACHING FL240. DOORS PAGE SHOWED IT TO BE (AFT) BAGGAGE DOOR.  PRESSURIZATION REMAINED NORMAL. AIRCRAFT TURNED AROUND AND RETURNED TO PHL.  INTERMITTENT FROM STEADY RED TO GREEN AGAIN.
